MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US APG+ SIZER PIN GUIDE 56+0; EXTREMITY INSTRUMENTS : PIN GUIDES

DEPUY ORTHOPAEDICS INC US APG+ SIZER PIN GUIDE 56+0; EXTREMITY INSTRUMENTS : PIN GUIDES
Model Number 2236-00-005
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon asked that we replace some of the sizing/pin guides for the anchor peg plus instruments.The disks are "slipping" on the handle.No patient consequences or surgical delays reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
APG+ SIZER PIN GUIDE 56+0
Common Device Name
EXTREMITY INSTRUMENTS : PIN GUIDES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10951353
Report Number1818910-2020-26264
Device Sequence Number3230300
Product Code HWT
UDI-Device Identifier10603295105725
UDI-Public10603295105725
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2236-00-005
Device Catalogue Number223600005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/25/2020
Supplement Date Received by Manufacturer11/25/2020
01/13/2021
Initial Report FDA Received Date12/05/2020
Supplement Report FDA Received Date12/07/2020
01/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1